×

zbMATH — the first resource for mathematics

A common fixed point theorem in a fuzzy metric space. (English) Zbl 0926.54005
Summary: The author proves a common fixed point theorem for a sequence of mappings in a fuzzy metric space. This result offers a generalization of M. Grabiec’s theorem [ibid. 27, No. 3, 385-389 (1988; Zbl 0664.54032)].

MSC:
54A40 Fuzzy topology
54H25 Fixed-point and coincidence theorems (topological aspects)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] George, A.; Veeramani, P., On some results in fuzzy metric spaces, Fuzzy sets and systems, 64, 395-399, (1994) · Zbl 0843.54014
[2] Grebiec, M., Fixed points in fuzzy metric spaces, Fuzzy sets and systems, 27, 385-389, (1988)
[3] Kramosil, O.; Michalek, J., Fuzzy metric and statistical metric spaces, Kybernetica, 11, 326-334, (1975)
[4] Schweizer, B.; Sklar, A., Statistical metric spaces, Pacific J. math., 10, 314-334, (1960) · Zbl 0091.29801
[5] Zadeh, L.A., Fuzzy sets, Inform. and control, 89, 338-353, (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.